Undiagnosed Symptoms Community
What are the symptoms or side effects of a multi vitamin overdose?
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

What are the symptoms or side effects of a multi vitamin overdose?

Are leg cramps, weakness and soreness in the legs symptoms of a mutli vitamin overdose?  I took about 12-14 over a three day period, thinking they were Tylenol.  I also had a stomach ache, intestional cramps and very severe, frequent diarrhea.

Thank you for any assistance you can provide.

Related Discussions
2 Comments
Blank
1268057_tn?1399131913
Seek medical attention about this.  This shouldn't and can't be addressed over the internet.
Blank
Avatar_m_tn
This all depends just how long ago you done this to your system, your system should start to recover after a few days, try juist eating plain foods so your system canm get back to normal, but you can overdose on vits but most multi vits tend to under rated.
Good Luck
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
10389859_tn?1409925468
Blank
Foggy2
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON